Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Unprotected sex, dizziness, increased pulse, light spotting, weakness. History of diabetes. Pregnant?

Is it possible for me to experience symptoms 6 days after unprotected sex? Last night I was extremely dizzy while lying down with an increased heart rate , also for 2 days I ve experienced extra light pink spotting only when i wipe, and slight weakness for a couple days. I want to find out as early as possible so that i can get necessary treatment because i am diabetic and want a healthy pregnancy.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
^ days after an unprotected is too early to experience any pregnancy symptoms or any positive tests. You can get your serum beta HCG evaluated 10 days post ovulation or after intercourse for an early diagnosis of pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor